Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Cervical erosion, cell burnt away, bleeding. Taking mycrogynon. Should I stopped taking pill?

I have recently found out that I have Cervical Erosion. I have been taking Mycrogynon 30 for the last 16 years and the doctor has said it is common in women taking the pill . I have had the cells burnt away using a solution , only 2 nights ago. I am now bleeding , is this normal? He never said. He also said he could not guarantee that the problem would be sorted out (bleeding after intercourse). He hasn t said anything about ceasing to take my pill but surley if I continue to take the pill then the problem will just come back? Should I stop taking the Pill? Emma
Asked On : Thu, 30 Aug 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to Health care magic forum. You had erosion and doctor told if you continue the pill you may get recurance.
It means it will be better if you stop taking pills. You had chemical cautarization it can have side effects like bleeding. electrical
cautarization will be preferable. I advise you to consult a gynacologist for an openion.
Besides i advise you to follow some diet recomendations as take more of green leafy vegetables pulses egg milk fruits and
juices. thanks for calling.
Answered: Thu, 30 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor